# SDR RRXA98220

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 65249203
- Condition: Failed
- Location: Aft Lower Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVER-HEAT LIGHT ILLUMINATED IN CRUISE, AFTER COMPLETING ENTIRE EMERGENCY CHECK-LIST LIGHT REMAINED ILLUMINATED.  PRECAUTIONARY LANDING MADE.  REMOVED AND REPLACED FIRE DETECTION DETECTOR UNIT, GND RUN-UP NORMAL.
